Georgian Mathematical Journal

, Volume 2, Issue 6, pp 603–612

An interpolation inequality involving Hölder norms

  • Alois Kufner
  • Andreas Wannebo
Article

DOI: 10.1007/BF02262857

Cite this article as:
Kufner, A. & Wannebo, A. Georgian Mathematical Journal (1995) 2: 603. doi:10.1007/BF02262857
  • 79 Downloads

Abstract

An interpolation inequality of Nirenberg, involving Lebesgue-space norms of functions and their derivatives, is modified, replacing one of the norms by a Hölder norm.

1991 Mathematics Subject Classification

26D10 46E35 

Key words and phrases

Interpolation inequalities Hölder norms Sobolev imbedding dilation formula 

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Alois Kufner
    • 1
  • Andreas Wannebo
    • 2
  1. 1.Mathematical InstituteAcad. Sci. of the Czech RepublicPraha 1Czech Republic
  2. 2.Dept. of MathematicsRoyal Institute of TechnologyStockholmSweden